advertisement
Question
Posted by: Liz | 2007/05/29

Period and headaches

I''m 29 and have been using Minerva for almost three years now. For the past year I have been getting the most terrible headaches during my period. No matter what painkillers I take, nothing helps.
Its so severe that I am considering to skip the white pills in order to miss my period. What will the long term effects of this be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you skip the incative pills on a regular basis, you can get breakthrough bleeding. Also you will then be taking more hormones than usual and the effects of this are not known.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement